# SDR SWAA2024093030809

- Difficulty date: August 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED UPPER CHORD LOWER MAIN SILL AFT CARGO DOOR SURROUND BS787+7.5; BS787+12.5; BS787+16.5; BS807+1.5; BS807+5; BS807+8.5; BS807+12.5; BS807+16; BS827+3.5; BS827+7 RBL19.5 (MARKED)<[01] REMOVED AND REPLACED WEB LOWER MAIN SILL AFT CARGO DOOR SURROUND BS794 TO BS847 RBL19.5 IAW SRM 51-40-02 AND DWG 146A8120
